# SDR FDEA2020091422186

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 313T23801136
- Part serial: NSN
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING INBOARD LONGITUDINAL BEAM GOUGED AT NUTPLATE LOCATION AT NAC STA 308 LT.  REMOVED LATCH BEAM, IAW B767 SRM 51-40-02-0G.  REPAIRED LATCH BEAM, IAW B767 SRM 54-52-71-2R AND FED EX EA H5450-T0356442 P1.  REINSTALLED LATCH BEAM, IAW B767 SRM 51-40-02 AND B767 IPC 54-53-02-20A.
